加载中…
Using a generalization due to Lerch [M. Lerch, Sur un th'{e}or`{e}me de Zolotarev. Bull. Intern. de l’Acad. Fran\c{c}ois Joseph 3 (1896), 34-37] of a classical lemma of Zolotarev, employed in Zolotarev’s proof of the law of quadratic reciprocity, we determine necessary and sufficient conditions for the difference of two Dedekind sums to be in . These yield new necessary conditions for equality of two Dedekind sums. In addition, we resolve a conjecture of Girstmair [Girstmair, Congruences mod 4 for the alternating sum of the partial quotients, arXiv: 1501.00655].

生成讲解博客的中文版本

生成AI智能校验的中文版本